# SDR 2001FA0000488

- Difficulty date: October 23, 2001
- Submitted: November 7, 2001
- Operation: General aviation
- Aircraft: N959SD
- Make and model: Doug 600N
- Aircraft serial: RN019
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: HS54825H18
- Condition: Broken
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PILOT FOUND TAILBOOM BOLT MOVED.  MAINTENANCE REMOVED COVER FOUND BOLT SAFETIED, BUT BROKEN 2.5 THREADS FROM SHANK BOLT REMOVED AND REINSTALLED 265.2 HOURS BEFORE.
